# SDR IPXA2016030500370

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 51,691 hours, 17,304 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid
- Condition: Damaged
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, TAILSKID LIGHT ILLUMINATED, TAILSKID EICAS MSG ILLUMINATED, TAILSKID LIGHT & EICAS EXTINGUISHED UPON GEAR EXTENSION.  EVALUATING DAMAGE.  R & R TAILSKID ASSY AND OPS CK OF INDICATION IAW AMM 32-71-06-402-001.
